Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 51, NWS Eureka, CA

May 17, 2011

NWS Eureka, CA issued this small craft advisory at May 17, 2011, 3:03 PM PDT. It took effect at May 18, 2011, 3:00 PM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
May 17, 2011, 3:03 PM PDT (22:03 UTC)
In effect from
May 18, 2011, 3:00 PM PDT
Expired
May 20, 2011, 2:44 AM PDT
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WHUS76 KEKA 172203
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
303 PM PDT TUE MAY 17 2011


PZZ470-475-180615-
/O.NEW.KEKA.SC.Y.0051.110518T2200Z-110520T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
303 PM PDT TUE MAY 17 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT
FRIDAY. 

* WINDS AND WAVES: NORTH WINDS INCREASING WITH GUSTS TO 25 KT
  DEVELOPING LATE WEDNESDAY AFTERNOON. WINDS FURTHER INCREASING
  WEDNESDAY WITH GUSTS TO 30 KT WEDNESDAY NIGHT INTO THURSDAY
  NIGHT. STEEP SHORT PERIOD SEAS WILL BUILD TO 9 TO 12 FT BY THUR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
8 follow-up statements
190 
WHUS76 KEKA 180351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
851 PM PDT TUE MAY 17 2011

PZZ470-181300-
/O.EXT.KEKA.SC.Y.0051.110519T0000Z-110520T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
851 PM PDT TUE MAY 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM WEDNESDAY TO 3 AM
PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM WEDNESDAY TO
3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS INCREASING WITH GUSTS TO 25 KT
  DEVELOPING LATE WEDNESDAY AFTERNOON. WINDS FURTHER INCREASING
  THURSDAY WITH GUSTS TO 30 KT INTO THURSDAY NIGHT. STEEP SHORT
  PERIOD SEAS WILL BUILD TO 9 TO 12 FT BY THUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-181300-
/O.CON.KEKA.SC.Y.0051.110518T2200Z-110520T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
851 PM PDT TUE MAY 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS INCREASING WITH GUSTS TO 25 KT
  DEVELOPING WEDNESDAY AFTERNOON. WINDS FURTHER INCREASING WITH
  GUSTS TO 30 KT WEDNESDAY NIGHT INTO THURSDAY NIGHT. STEEP SHORT
  PERIOD SEAS WILL BUILD TO 9 TO 12 FT BY THUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
065 
WHUS76 KEKA 180940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 AM PDT WED MAY 18 2011

PZZ475-182300-
/O.EXT.KEKA.SC.Y.0051.110518T2200Z-110522T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 AM PDT WED MAY 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 4 PM PDT SUNDAY. 

* WINDS AND WAVES: NORTH WINDS INCREASING WITH GUSTS TO 30 KT
  TONIGHT THROUGH THURSDAY NIGHT. STEEP SHORT PERIOD SEAS WILL
  BUILD TO 9 TO 12 FT BY THUR. AFTER A SLIGHT SLACKENING OF THE
  WINDS ON FRI...GUSTS UP TO 35 KT ARE POSSIBLE OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-182300-
/O.CON.KEKA.SC.Y.0051.110519T0000Z-110520T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 AM PDT WED MAY 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS INCREASING WITH GUSTS TO 30 KT
  TONIGHT THROUGH THURSDAY NIGHT. STEEP SHORT PERIOD SEAS WILL
  BUILD TO 8 TO 10 FT BY THUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
694 
WHUS76 KEKA 182128
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
228 PM PDT WED MAY 18 2011

PZZ475-190530-
/O.EXT.KEKA.SC.Y.0051.110518T2200Z-110524T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
228 PM PDT WED MAY 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY.

* WINDS AND WAVES: NORTH WINDS INCREASING WITH GUSTS TO 30 KT 
  TONIGHT THROUGH THURSDAY NIGHT. STEEP SHORT PERIOD SEAS WILL 
  BUILD TO 9 TO 12 FT BY THUR. AFTER A SLIGHT SLACKENING OF THE 
  WINDS ON FRI...GUSTS UP TO 35 KT ARE POSSIBLE OVER THE 
  WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-190530-
/O.CON.KEKA.SC.Y.0051.110519T0000Z-110520T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
228 PM PDT WED MAY 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS INCREASING WITH GUSTS TO 30 KT 
  TONIGHT THROUGH THURSDAY NIGHT. STEEP SHORT PERIOD SEAS WILL 
  BUILD TO 8 TO 10 FT BY THUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
587 
WHUS76 KEKA 190351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
851 PM PDT WED MAY 18 2011

PZZ470-191315-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-110520T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
851 PM PDT WED MAY 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS INCREASING WITH GUSTS TO 30 KT 
  TONIGHT THROUGH THURSDAY NIGHT. STEEP SHORT PERIOD SEAS WILL 
  BUILD TO 8 TO 10 FT BY THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-191315-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-110524T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
851 PM PDT WED MAY 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS AND WAVES: NORTH WINDS INCREASING WITH GUSTS TO 30 KT
  TONIGHT THROUGH THURSDAY NIGHT. STEEP SHORT PERIOD SEAS WILL
  BUILD TO 9 TO 12 FT BY THUR. AFTER A SLIGHT SLACKENING OF THE
  WINDS ON FRIDAY...GALE FORCE GUSTS ARE POSSIBLE OVER THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
839 
WHUS76 KEKA 190959
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 AM PDT THU MAY 19 2011

PZZ470-191800-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-110520T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
259 AM PDT THU MAY 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS INCREASING WITH GUSTS TO 30 KT
  TODAY AND TONIGHT. STEEP SHORT PERIOD SEAS WILL BUILD TO 8 TO 11
  FT TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-191800-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-110524T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 AM PDT THU MAY 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS AND WAVES: NORTH WINDS INCREASING WITH GUSTS TO 30 KT
  THROUGH TONIGHT. STEEP SHORT PERIOD SEAS WILL BUILD TO 9 TO 12
  FT TODAY. AFTER A SLIGHT SLACKENING OF THE WINDS ON FRIDAY...GALE
  FORCE GUSTS ARE POSSIBLE OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
462 
WHUS76 KEKA 191600
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 AM PDT THU MAY 19 2011

PZZ470-200000-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-110520T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
900 AM PDT THU MAY 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT
  THROUGH LATE TONIGHT. STEEP SHORT PERIOD SEAS 8 TO 10 FT THROUGH
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-200000-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-110524T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
900 AM PDT THU MAY 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS AND WAVES: NORTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT
  THROUGH FRIDAY NIGHT. STEEP SHORT PERIOD SEAS WILL REMAIN NEAR 9
  TO 11 FT THROUGH FRIDAY NIGHT. GALE CONDITIONS ARE POSSIBLE
  OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
687 
WHUS76 KEKA 192119
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
219 PM PDT THU MAY 19 2011

PZZ470-201000-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-110520T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
219 PM PDT THU MAY 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS AND WAVES: NORTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT
  THROUGH LATE TONIGHT. STEEP SHORT PERIOD SEAS 8 TO 10 FT THROUGH
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-201030-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-110524T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
219 PM PDT THU MAY 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS AND WAVES: NORTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT
  THROUGH SATURDAY. STEEP SHORT PERIOD SEAS WILL CONTINUE THROUGH
  SATURDAY. GALE CONDITIONS ARE POSSIBLE LATE SATURDAY INTO
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
334 
WHUS76 KEKA 200944
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 AM PDT FRI MAY 20 2011

PZZ475-201745-
/O.CAN.KEKA.SC.Y.0051.000000T0000Z-110524T1200Z/
/O.NEW.KEKA.SC.Y.0052.110520T1000Z-110524T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 AM PDT FRI MAY 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS AND WAVES: NORTH WINDS 15 TO 25 KT WILL CONTINUE THROUGH
  MONDAY NIGHT. STEEP SHORT PERIOD SEAS WILL CONTINUE THROUGH
  MONDAY NIGHT AS WELL. A FEW GALE FORCE GUSTS ARE POSSIBLE LATE
  SATURDAY INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-201045-
/O.CAN.KEKA.SC.Y.0051.000000T0000Z-110520T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 AM PDT FRI MAY 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 17, 9:08 AM PDT, 5 hours 55 minutes earlier.

Area forecast discussion, May 17, 9:08 AM PDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
908 AM PDT TUE MAY 17 2011

.UPDATE...
ISSUED A QUICK UPDATE TO INCREASE POPS AND GO WITH STRATIFORM
WORDING IN WX GRIDS. LOW PRESSURE PROGGED TO MOVE EASTWARD INTO
THE BAY AREA YESTERDAY ACTUALLY IS BEING CAPTURED IN SOUTHERLY
FLOW AHEAD OF INCOMING TROUGH...WHILE GRADUALLY WEAKENING. THIS IS
RESULTING IN ENHANCED CONVERGENCE PARTICULARLY ALONG THE COAST AND
JUST OFFSHORE. RAINFALL RATES ARE SUBSEQUENTLY INCREASING TO
LOCALLY OVER A TENTH OF AN INCH PER HOUR. MOST AREAS WILL SEE AT
LEAST A HALF INCH WITH LOCALLY GREATER THAN AN INCH.

&&

.PREV DISCUSSION... /ISSUED 329 AM PDT TUE MAY 17 2011/

SYNOPSIS...SHOWERY WEATHER WILL CONTINUE TODAY AS ANOTHER
DISTURBANCE MOVES ACROSS THE REGION. CONDITIONS WILL BEGIN TO DRY
OUT WEDNESDAY AS AN UPPER LEVEL RIDGE BUILDS OVER THE REGION.
INCREASED SUNSHINE AND WARMER TEMPERATURES EXPECTED THURSDAY AND
FRIDAY.

DISCUSSION...ANOTHER SHOWERY DAY EXPECTED ACROSS THE REGION AS
ANOTHER DISTURBANCE AFFECTS THE REGION. WV IMAGERY SHOWS THE NEXT
VORT MAX APPROACHING 40N/130W ATTM. MODELS REMAIN CONSISTENT
WITH POPS PEAKING THIS AFTERNOON AND EVENING AS THIS DISTURBANCE
MOVES ACROSS THE REGION. QPF AMOUNTS WILL BE 0.25-0.75 WITH
LOCALLY HIGHER AMOUNTS. SNOW LEVELS WILL REMAIN AROUND 3500 FT
WITH ACCUMULATIONS UP TO 4-5 INCHES ABOVE 4500 FT. NW FLOW WILL
PERSIST WED AS UPPER LEVEL RIDGE BUILDS OVER THE E PAC. THIS WILL
ALLOW PRECIP CHCS TO GRADUALLY DIMINISH W TO E AS HEIGHTS RISE. MOSTLY
SUNNY SKIES WILL PREVAIL THU AND FRI AS UPPER LEVEL RIDGE
REIGNS OVER THE E PAC. THERE IS POTENTIAL FOR SOME NOCTURNAL
COASTAL/VALLEY STRATUS/FG BUT ANY THAT FORMS SHOULD BE QUICK TO
DISSIPATE. FAIR WX BEGINS TO DETERIORATE FRI AS MID/HI CLOUDS
ADVECT INTO THE AREA AS THE RIDGE SHIFTS E AND TROUGHING DEEPENS
OVER THE E PAC. MODEL SOLUTIONS CONTINUE TO DIVERGE OVER THE
WEEKEND AS MINOR SHORTWAVES ROTATE AROUND THE TROUGH. WILL
CONTINUE TO KEEP POPS AT OR ABOVE CLIMO THROUGH THE WEEKEND.

AVIATION...SFC LOW SW OF PT ARENA WILL DISSIPATE TODAY...BUT LOW
LEVEL SE FLOW CONTINUES TO FOCUS -SHRA ACTIVITY ACROSS AREAS NORTH
OF CAPE MENDOCINO EARLY THIS MORNING. A SIGNIFICANT TROUGH WILL
SWING THROUGH NW CA THIS AFTERNOON GENERATING MORE RAIN...MODERATE
AT TIMES THROUGH EARLY EVENING. VFR CIGS THIS MORNING SHOULD LOWER
INTO THE MVFR RANGE AS HEAVIER RAIN DEVELOPS...MAINLY AFT 20Z. -SHRA
ACTIVITY SHOULD DIMINISH SUBSTANTIALLY AFT 06Z...BUT RESIDUAL
MOISTURE SHOULD HELP KEEP LOWER CIGS AROUND THROUGH THE END OF THE
TAF CYCLE. JCA

MARINE...A 1005 MB LOW ABOUT 50 NM SOUTHWEST OF POINT ARENA EARLY
THIS MORNING WILL REMAIN NEARLY STATIONARY AS IT DISSIPATES TODAY.
NORTH WINDS WILL BEGIN TO INCREASE ON WED AS HIGH PRESSURE BUILDS
TOWARD THE COAST...TIGHTENING THE PRESSURE GRADIENT. SMALL CRAFT
WINDS ARE POSSIBLE BEGINNING LATE WED BEYOND 10 NM...BUT NO GALES
ARE ANTICIPATED ATTM. THE NORTHERLY COMPONENT TO THE WINDS WILL
PERSIST INTO THE WEEKEND. A LONG PERIOD SOUTH SWELL WILL ENTER THE
WATERS LATE WED...PEAKING 5-6 FT AT 20 SEC EARLY THU. AS A WEST
SWELL BUILDS ON THU...THE SEA STATE WILL BE MIXED FOR THE SECOND
HALF OF THE WEEK. JCA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, May 17, 4:20 AM PDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
420 AM PDT TUE MAY 17 2011

CAZ001>004-076-181130-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
420 AM PDT TUE MAY 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ANOTHER STORM SYSTEM WILL BRING MORE RAIN AND MOUNTAIN SNOW
THIS AFTERNOON AND EVENING BEFORE TAPERING OFF OVERNIGHT. SNOW
LEVELS WILL REMAIN AROUND 3500 FEET WITH ACCUMULATIONS UP TO 4-5
INCHES ABOVE 4500 FT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.